# SDR ASAA2019121851630

- Difficulty date: December 15, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 21,529 hours, 6,987 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator Vane
- Part number: 1324M12P10
- Part serial: APMWT821
- Condition: Leaking
- Location: Nr 2 Variable
- Part time: 21,563 hours, 6,998 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NOTED ON ENG # 2 DRAIN MAST. GROUNDED - YES. REF B737-900 AMM 71-71-00-200-801-F00 PERFORMED ENG # 2 DRAIN AND VENT INSPECTION, FOUND LEAK FROM RIGHT VSV DRAIN, RATE IS 35 DROPS PER MINUTE ITEM MUST BE CORRECTED WITHIN 25 FLT CYCLES. REMOVED AND REPLACED #2 ENG R/H VSV REF B737-900 AMM 75-31-01-000-802-F00 & AMM 75-31-01-400-802-F00. VSV ACTUATOR LEAK TEST PASSED NO LK'S REF AMM 75-31-01-790-801-F00. ACCOMPLISHED TESTS 3A & 12. NO FAULTS OR LK'S NOTED.
